MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D

BOSTON SCIENTIFIC CORPORATION EASYTRAK 2; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Model Number 4517
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If additional information is received, a supplemental report will be provided.
 
Event or Problem Description
It was reported that this left ventricular (lv) lead showed high, out of range pacing impedances for most part of the year.The value is consistently high.The lv lead sensing had been programmed off.There were no related cases to say why these changes were made.Boston scientific technical services discussed with the caller design characteristics and mentioned the possibility an issue through conductors due to the impedance measurement behavior.No changes were recommended at this time as it was unknown why the device had been programmed the way it was in the past.The lv lead remains in service at this time.No adverse patient effects were reported.

Brand Name
EASYTRAK 2
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CRT-D
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key16018737
Report Number2124215-2022-53976
Device Sequence Number6894306
Product Code NIK
UDI-Device Identifier00802526417665
UDI-Public00802526417665
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012/S024
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/18/2012
Device Model Number4517
Device Catalogue Number4517
Device Lot Number437062
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/18/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexFemale